Production year

Export Publications

Export the displayed publications:
Number of documents

2

Publications of Xavier Goaoc


Professor, Laboratoire d'informatique Gaspard Monge, Université Paris Est Marne-la-Vallée


2012   

Journal articles1 document

  • Otfried Cheong, Xavier Goaoc, Andreas Holmsen. Lower Bounds to Helly Numbers of Line Transversals to Disjoint Congruent Balls. Israël Journal of Mathematics, The Hebrew University Magnes Press, 2012, 190 (1), pp.213-228. ⟨inria-00518035⟩

Conference papers1 document

  • Éric Colin de Verdière, Grégory Ginot, Xavier Goaoc. Multinerves and Helly Numbers of Acyclic Families. Symposium on Computational Geometry - SoCG '12, Jun 2012, Chapel Hill, United States. pp.209-218, ⟨10.1145/2261250.2261282⟩. ⟨hal-00752073⟩